Hello! I am currently taking Topamax (I was taking 50mg, now I'm taking 25mg) for my migraines and I have had one doctor and one pharmacist tell me that I should not take allergy medications with Topamax because there would be adverse side effects. Is this true and if it is, is there something I can do for my allergies?
I'd think your Dr would help you alittle more. By the way,
in June, FDA gave ok to a generic Topamax you should be asking
abt to save some $. As far as a allergy med, many are sedating
& would also help migraines but so is Topamax to some. Zyrtec is
a 1 a day time release rx w/ little affects w/ other rx's. It
isn't sedating yet they all say 'may cause'. Unless you have
severe blood pressure problem & on meds for that. Ask Dr abt
some samples of Zyrtec. Most ENT's have them or I think there's
a online sample request if Dr signs a script to release. Not
sure how it works but ask Dr & ck out Zyrtec's site by google?
Your allergies may be causing you more hdaches. I've taken
many types of pain meds w/ Zyrtec w/ no problems. Keep in mind,
this isn't always affective rx for everyone & it's a trial by
sneeze or whatever you have. Gd-luck
I take topamax 100 mg, Zyrtec 10 mg,Trileptal 600mg, plus Benedryl everynight and I am still alive. All of my medicine says "may cause" but I never get sleepy. I am one of those types of people that could stay up for days!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.